# SDR IPXA2571612

- Difficulty date: February 11, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 21,024 hours, 13,455 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024115
- Condition: Dented
- Location: Bs 680 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FWD PIT STA 680, BETWEEN 24L-25L VERTICAL FRAME, IS DENTED.     REPAIRED IAW SRM 53-00-07-2R-5, DETAIL 3.
